I have bipolar disorder, social anxiety disorder and chronic pain. Is it dangerous to mix Tramadol and Seroquel (quetiapine)?

Yes. In general this combination is fine. If you are also taking an antidepressant or any other medication that could increase serotonin you could possibly get serotonin syndrome. So I would recommend that you pay attention to symptoms such as increased anxiety, agitation/irritability, muscle stiffness, sweating, headache, fever or seizures. .

Related Questions

I have gained 40 kg while taking lamictal, seroquel (quetiapine) and valproic acid for my bipolar disorder, how can I lose that weight? Thanks

As above . Seroquel (quetiapine) and valproic acid , can cause weight gain , but the weight gain has to do with what u eat , how much u eat and how much u exersize , I have seen people gaining 5 lb and seen other gaining 20 lb. Read more...
Other options? There are now many mood disorder medications, most do not cause weight gain--however, the primary consideration must be control of the bipolar. Given this, discuss with your psychiatrist the possibility of careful trials with alternate medications, one at a time. 40kg (80 lbs) of weight gain is of medical concern. Read more...

Could seroquel (quetiapine) cause bipolar disorder in previously healthy patients? I feel very strange on it. One minute im happy the other, miserable.:- (

See your dr. If you were healthy before, then you shouldn't have been prescribed seroquel (quetiapine). Those are unusual side effects for seroquel (quetiapine). However, it is possible that any medicine can produce a side effect which could be common or rare for that med. Read more...
Inadequate treatment. Seroquel (quetiapine) is not a cause of bipolar disorder. Suboptimal dosing may reduce the likelyhood of therapeutic response. Regardless, treatment needs to be individualized. Seroquel (quetiapine) may not be well tolerated by some or provide relief for others. Other treatment options exist. Read more...

Does seroquel (quetiapine) treat type 1 and 2 bipolar disorder? I have severe depressive moods

Bipolar Disorder. I feel empathy for your severe depressive moods Please see a Psychiatrist to determine whether you have bipolar disorder your type of bipolar, and the best bipolar treatment for you Seroquel treats both bipolar depression and bipolar mania. Have frequent psychotherapy to improve feelings of sadness, hopelessness, despair, resolve conflicts, for self-esteem and coping skills to deal with stressors. Read more...

Besides Seroquel, (quetiapine) what would be the best medications you would prescribe for a patient with bipolar disorder and severe insomnia?

Actually. Although it might seem to some like it wouldn't work - I have had great results mixing Buspar (buspirone) & melatonin. Prazosin can be used off label for sleep. Any of the other neuroleptics can be considered. Some use trazodone as well. Then there the formal sleep medications. Take care. Read more...

What is the long-term dosage range of Seroquel (quetiapine) for bipolar disorder? 25mg to 200mg?

Your doctor can help. The doctor who is treating you can be your best guide. This medication is sued over a wide dose range(50 mg to 400 mg daily) depending on your symptoms and response to treatment. But it is best to allow your doctor to make dose adjustments as needed to get you fully well. Read more...

I was diagnosed with bipolar disorder 5 yrs ago and given 600mg seroquel (quetiapine) xr, I have since lowered the dosag myself, can I stop taking it completely?

Stop my own seroquel (quetiapine) I'm glad you sought treatment for your bipolar disorder! It is very important to discuss any changes in your med regimen with your treating doc. Even if you would like to reduce or stop a med, it's very important to discuss how to do this with your doc. If a pt w/ bipolar d/o stops meds w/o a docs supervision, her symptoms will recur. Always talk with your doc abt the right meds and doses for you. Read more...